Fixed Point Theory and Applications
Volume 2004 (2004), Issue 2, Pages 71-80
Multivalued -Lienard systems
Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece
Received 7 October 2003; Revised 9 March 2004
Copyright © 2004 Michael E. Filippakis and Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We examine -Lienard systems driven by the vector -Laplacian differential operator and having a multivalued nonlinearity. We consider Dirichlet systems. Using a fixed point principle for set-valued maps and a nonuniform nonresonance condition, we establish the existence of solutions.